I take Prednisone 40 mg for 4 days when my back pain becomes severe, and I feel great for a few days, then I feel like I've been run over by a truck.
9 Jul 2010
DeeDee; If your Dr. told you to take Prednisone that way,in that amt. get a new Dr. That one's lost his marbles. You can't take that much prednisone for any amt. of time , and just stop, or you'll feel like "you got run over by a truck"L.O.L... ALWAYS ,taper off any amt. of prednisone, is a safe [if a little overdone] rule of thumb, but you'll always feel better. prednisone sux,& is hard to take. Sacosam
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have tried many meds without much help for about three years. Everything started with severe migraines, then osteoarthritis, then fibromialgia. I ...
3 answers • 13 Feb 2010
I am terrified to take it, yet when I get the ovaries to do so, I notice a rebound effect, my muscle spasms seem to come back worse!!! Is this a ...
11 answers • 6 Jul 2011
I was on Paxil 40 mg and Effexor 75 XL for 15 years for Fibromyalgia. Now I stopped the Paxil and take Cymbalta 60mg with the Effexor. Is that ok. ...
3 answers • 2 Oct 2011
I have been put on. Prednisone 60 mg twice daily for sever asthma attack. And have been on prednisone for a long time. I am trying to cut back just ...
3 answers • 7 Oct 2013